video

sound

Persian Version

View:

14,518

Download:

0

Cites:

Information Journal Paper

Title

A MATHEMATICAL MODEL FOR ANALYSIS OF UPRIGHT PERFORATED WAVE ABSORBERS

Author(s)

CHEGINI VAHID

Pages

  0-0

Abstract

 On the basis of the continuity equation and the Bernoulli equation in the steady form, a differential equation is developed to evaluate the successive water levels within compartments of an upright perforated wave absorber. Then the initial and boundary conditions are introduced and the differential equation is solved as an initial value problem. Finally the reflection coefficient from the wave absorber is calculated by establishing a balance bet ween the rates of energy dissipated, the energy propagation and the energy reflected of the incident waves. The results of numerical model are verified by experimental tests with regular waves. A new non-dimensional parameter is introduced to characterise the hydraulic performance of the upright perforated wave absorber. It is shown that the rate of WAVE DISSIPATION through the absorber decreases as this parameter increases.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops

    Cite

    APA: Copy

    CHEGINI, V. (2010). A MATHEMATICAL MODEL FOR ANALYSIS OF UPRIGHT PERFORATED WAVE ABSORBERS. JOURNAL OF THE PERSIAN GULF (MARINE SCIENCE), 1(2), 0-0. https://sid.ir/paper/330119/en

    Vancouver: Copy

    CHEGINI VAHID. A MATHEMATICAL MODEL FOR ANALYSIS OF UPRIGHT PERFORATED WAVE ABSORBERS. JOURNAL OF THE PERSIAN GULF (MARINE SCIENCE). 2010 [cited 2023January29];1(2):0-0. Available from: https://sid.ir/paper/330119/en

    IEEE: Copy

    CHEGINI, V., 2010. A MATHEMATICAL MODEL FOR ANALYSIS OF UPRIGHT PERFORATED WAVE ABSORBERS. JOURNAL OF THE PERSIAN GULF (MARINE SCIENCE), [online] 1(2), pp.0-0. Available: https://sid.ir/paper/330119/en.






    File Not Exists.